Thank you for your question. We noticed that you are on diabetes medication and it is possible that complications stemming from your diabetes could be causing this tingling in the back of your head. Increased blood sugar levels can actually damage sensory nerve endings in various parts of the body. This is called peripheral neuropathy. Peripheral neuropathy can be treated symptomatically by managing your diabetes optimally along with prescription medications such as gabapentin. We recommend that you see your doctor to be examined to determine if your symptoms are being caused by peripheral neuropathy.
Thank you for choosing Askthedoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.